Is this Prostap doing this?

Hello ladies,

I had my second prostap injection 9 days ago, for the last few days I have had a really bad tummy ache that's quite high up by my ribcage (had diarrhea once - sorry tmi) and I just cannot eat anything. I tried porridge this morning and just couldn't do it even if I felt hungry it soon went once I tried eating but I don't feel ill just quite worn out. I have been drinking loads of water along with peppermint tea to make sure I'm hydrated and have tried some antacids but nothing is making a difference. It's really starting to get me down, I just wondered if anybody else had experienced this when on prostap?

Many thanks in advance :) xx

1 Reply

  • Hi Kirstie. I had my fist Zoladex injection on the 4th and found its made me very constipated so tried laxatives which gave me bad diarrhoea. Went to docs and she gave me some Laxido as I was still so backed up and this has really helped. Hope you get some relief soon

You may also like...